# SDR AALA202509295798

- Difficulty date: September 28, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 98,922 hours, 12,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERG. LT ASSY ON FWD GALLEY AREA L/H CLOSET, LF EXTERIORWALL DAMAGED. MAINTENANCE REPLACED EMERG. LIGHT ASSY. IAW AMM 33-50-00.
